# SDR AALA202404025569

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 73,563 hours, 28,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Unknown
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT SEAL BROKEN AT FLIGHT ATTENDANT JUMP SEAT DOOR 4L. REPLACED FLASHLIGHT BATTERY AND APPLIED SAFETY SEAL AT DOOR 4L.
